Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 32, NWS Atlanta, GA

April 5, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2022, 5:25 PM EDT for 4 counties in Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2022, 5:25 PM EDT (21:25 UTC)
Expired
Apr 5, 2022, 6:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 5:26 PM EDTTORNADOSwainsboro, GAREPORTS OF TREES AND POWERLINES DOWN IN SWAINSBORO. ADDITIONAL DAMAGE AROUND TOWN POSSIBLE. TDS NOTED FROM KJGX RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:03 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

732 
WUUS52 KFFC 052125
SVRFFC
GAC107-163-209-279-052200-
/O.NEW.KFFC.SV.W.0032.220405T2125Z-220405T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
525 PM EDT Tue Apr 5 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Emanuel County in east central Georgia...
  Toombs County in southeastern Georgia...
  Southeastern Jefferson County in east central Georgia...
  Eastern Montgomery County in central Georgia...

* Until 600 PM EDT.

* At 521 PM EDT, severe thunderstorms were located along a line
  extending from near Colemans Lake to near Lexsy to Alston, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park,
  Higgston, Garfield, Santa Claus, Summertown, Alston, Nunez,
  Ohoopee, New Branch, Modoc, Canoochee, McNatt Falls, South Thompson
  and English Eddy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3217 8218 3191 8223 3197 8244 3196 8250
      3195 8249 3196 8251 3196 8254 3200 8257
      3239 8240 3295 8234 3295 8227 3284 8232
      3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2121Z 278DEG 45KT 3287 8228 3242 8233 3207 8248 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
854 
WWUS52 KFFC 052138
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Tue Apr 5 2022

GAC163-052148-
/O.CAN.KFFC.SV.W.0032.000000T0000Z-220405T2200Z/
Jefferson GA-
538 PM EDT Tue Apr 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3197 8244 3196 8250
      3195 8249 3196 8254 3200 8257 3219 8244
      3231 8232 3261 8238 3282 8236 3284 8233
      3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2138Z 278DEG 45KT 3284 8205 3239 8210 3204 8225 

$$

GAC107-209-279-052200-
/O.CON.KFFC.SV.W.0032.000000T0000Z-220405T2200Z/
Emanuel GA-Toombs GA-Montgomery GA-
538 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EMANUEL...TOOMBS AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 538 PM EDT, severe thunderstorms were located along a line
extending from near Rogers to Metter Municiple Airport to near New
Branch, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Swainsboro, Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park,
Garfield, Santa Claus, Summertown, Alston, Nunez, Ohoopee, New
Branch, Modoc, Canoochee, McNatt Falls, South Thompson, English Eddy
and Cedar Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3197 8244 3196 8250
      3195 8249 3196 8254 3200 8257 3219 8244
      3231 8232 3261 8238 3282 8236 3284 8233
      3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2138Z 278DEG 45KT 3284 8205 3239 8210 3204 8225 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
102 
WWUS52 KFFC 052147
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
547 PM EDT Tue Apr 5 2022

GAC107-209-279-052200-
/O.CON.KFFC.SV.W.0032.000000T0000Z-220405T2200Z/
Emanuel GA-Toombs GA-Montgomery GA-
547 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN EMANUEL...TOOMBS AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 547 PM EDT, severe thunderstorms were located along a line
extending from Jenkins County Hospital to Parish to near Reidsville,
moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park, Garfield,
Santa Claus, Summertown, Alston, Ohoopee, New Branch, Canoochee,
McNatt Falls, South Thompson, English Eddy, Cedar Crossing, Johnson
Corner, George L Smith State Park and Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3197 8244 3196 8250
      3195 8249 3196 8254 3200 8257 3230 8231
      3275 8229 3280 8221 3281 8215 3266 8208
      3261 8200
TIME...MOT...LOC 2147Z 278DEG 45KT 3283 8193 3238 8198 3203 8213 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:11 PM EDT, 14 minutes earlier.

Area forecast discussion, Apr 5, 5:11 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
511 PM EDT Tue Apr 5 2022

.UPDATE...

Trimmed the western edge of the TOR Watch.

.PREV DISCUSSION... /Issued 411 PM EDT Tue Apr 5 2022/

UPDATE...

Updated to trim some of the western end of the TOR Watch.

PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

AVIATION...
18Z Update...

IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to
continue through the afternoon as convection moves across the
area, exiting around 20z. Winds go SW around 20z between 8-12kts,
with some gusts up to 22-25kts possible within heavier rain
bands. MVFR cigs through the evening with lighter SW winds,
dropping into IFR once more overnight through the morning. Have
recovery to MVFR by tomorrow afternoon but low confidence.
Introduced PROB30 for incoming afternoon convection tomorrow.

//ATL Confidence...18Z Update...
Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning
Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow
afternoon
Medium to high on visbys
High on all other elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Dodge...Emanuel...Glascock...Jefferson...Johnson...
Laurens...Montgomery...Telfair...Toombs...Treutlen...Warren...
Washington...Wheeler.

Flood Watch from Wednesday morning through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 5, 4:21 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TORNADO          1 ESE BARTLETT          32.33N  84.09W
04/05/2022                   MACON              GA   TRAINED SPOTTER

            MULTIPLE TREES AND POWERLINES DOWN AT HIGHWAY 90 AND
            LOBLOLLY RD.

&&

EVENT NUMBER FFC2200315

NLIST
Local storm report, Apr 5, 4:32 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          1 S ROBERTA             32.71N  84.01W
04/05/2022                   CRAWFORD           GA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ALONG HIGHWAY 341.

&&

EVENT NUMBER FFC2200316

NLIST
Local storm report, Apr 5, 4:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          1 NNW PAYNE CITY        32.87N  83.70W
04/05/2022                   BIBB               GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH TRAFFIC SIGNALS OUT NEAR
            INTERSECTION OF RIVOLLI DR AND FORSYTH

&&

EVENT NUMBER FFC2200317

BAKER
Local storm report, Apr 5, 4:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 E MERIWETHER          33.15N  83.27W
04/05/2022                   BALDWIN            GA   NWS EMPLOYEE

            NUMEROUS TREES AND POWERLINES DOWN ALONG HIGHWAY 441.

&&

EVENT NUMBER FFC2200318

NLIST
Local storm report, Apr 5, 5:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          1 NNE BONAIRE           32.56N  83.59W
04/05/2022                   HOUSTON            GA   AMATEUR RADIO

            REPORT OF 1 HOME DESTROYED WITH POWERLINES DOWN.

&&

EVENT NUMBER FFC2200319

BAKER
Local storm report, Apr 5, 5:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      3 WSW JOHN TANNER STATE 33.58N  85.21W
04/05/2022                   CARROLL            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF
            BURWELL RD AND DAVENPORT MILL RD

&&

EVENT NUMBER FFC2200320

BAKER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:33 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 8:51 AM EDTSpecial Weather StatementFFCHenry, Spalding24 min
Apr 5, 9:03 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 9:14 AM EDTSpecial Weather StatementFFCTroup31 min
Apr 5, 9:24 AM EDTSpecial Weather StatementFFCTalbot, Upson36 min
Apr 5, 9:36 AM EDTSpecial Weather StatementFFCBibb, Crawford, Peach24 min
Apr 5, 9:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike37 min
Apr 5, 10:00 AM EDTSpecial Weather StatementFFCLamar, Monroe, Upson30 min
Apr 5, 10:36 AM EDTSpecial Weather StatementFFCButts24 min
Apr 5, 11:25 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam35 min
Apr 5, 11:48 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes27 min
Apr 5, 1:37 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster53 min
Apr 5, 1:39 PM EDTTornado WarningFFCStewart36 min
Apr 5, 1:58 PM EDTTornado WarningFFCChattahoochee, Marion32 min
Apr 5, 2:20 PM EDTSevere Thunderstorm WarningFFCLamar, Marion, Talbot, Taylor, Upson40 min
Apr 5, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster49 min
Apr 5, 2:28 PM EDTTornado WarningFFCMarion, Talbot, Taylor32 min
Apr 5, 2:30 PM EDTRiver Flood WarningFFCCobb4 hr
Apr 5, 2:44 PM EDTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more3 hr
Apr 5, 2:48 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more40 hr
Apr 5, 2:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more42 min
Apr 5, 2:55 PM EDTRiver Flood WarningFFCDeKalb21 days
Apr 5, 2:56 PM EDTTornado WarningFFCCrawford, Taylor34 min
Apr 5, 2:57 PM EDTRiver Flood WarningFFCDeKalb6 hr
Apr 5, 3:05 PM EDTRiver Flood WarningFFCForsyth, Fulton35 hr
Apr 5, 3:08 PM EDTRiver Flood WarningFFCFulton, Gwinnett21 days
Apr 5, 3:08 PM EDTTornado WarningFFCMacon22 min
Apr 5, 3:12 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Apr 5, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more47 min
Apr 5, 3:14 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Apr 5, 3:15 PM EDTFlash Flood WarningFFCChattahoochee, Muscogee3 hr
Apr 5, 3:20 PM EDTRiver Flood WarningFFCFulton21 days
Apr 5, 3:20 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Apr 5, 3:23 PM EDTTornado WarningFFCBibb, Jones25 min
Apr 5, 3:27 PM EDTTornado WarningFFCHouston, Macon, Peach33 min
Apr 5, 3:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more47 min
Apr 5, 3:31 PM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 5, 3:32 PM EDTTornado WarningFFCDooly, Houston, Pulaski43 min
Apr 5, 3:50 PM EDTTornado WarningFFCHouston, Twiggs, Wilkinson25 min
Apr 5, 3:59 PM EDTTornado WarningFFCBaldwin, Hancock, Putnam31 min
Apr 5, 4:00 PM EDTTornado WarningFFCBleckley, Laurens, Pulaski30 min
Apr 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more39 min
Apr 5, 4:13 PM EDTTornado Warning Tornado observedFFCTwiggs, Wilkinson32 min
Apr 5, 4:15 PM EDTTornado WarningFFCBleckley, Dodge, Laurens30 min
Apr 5, 4:16 PM EDTRiver Flood WarningFFCForsyth12 hr
Apr 5, 4:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Twiggs, Washington, Wilkinson53 min
Apr 5, 4:23 PM EDTTornado WarningFFCDodge, Telfair, Wilcox27 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett63 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
Apr 5, 4:32 PM EDTTornado WarningFFCLaurens28 min
Apr 5, 4:32 PM EDTTornado WarningFFCHancock, Warren11 min
Apr 5, 4:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more43 min
Apr 5, 4:54 PM EDTTornado WarningFFCJohnson, Laurens36 min
Apr 5, 4:57 PM EDTTornado WarningFFCEmanuel, Johnson, Laurens, Treutlen33 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington33 min
Apr 5, 5:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler20 min
Apr 5, 5:29 PM EDTTornado WarningFFCEmanuel20 min
Apr 5, 5:56 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 5, 6:22 PM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
Apr 5, 6:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson27 hr
Apr 5, 7:52 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.